MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA AMBITION S
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the results of the analysis, it was determined that the product has not malfunctioned.The root cause of this finger pinching related incident is use error.When placing the patient into the bore, the patient put his left hand on the side of the patient support.As a result, the ring finger of his left hand was broken.The scan was temporarily stopped, and then restarted using the same device.In addition, the patient had not been supported with an arm support or strap (protective measures to prevent finger pinching) at the time of the alleged harm (which, as stated ifu, should have been provided to prevent the patient from grabbing around the table sides and pinching the fingers during horizontal table motion, which is what happened in this event).This is considered an unfortunate incident that could have been prevented.The instructions for use clearly mentions this type of hazard and how to prevent it from happening.
 
Event or Problem Description
Philips received a report that the patient was lying on his back, head first and his hand was on the side of the bed and the patient was scheduled to undergo an irm prostate scan.The exam was completed as scheduled.The reported injury occurred at the beginning of the exam, while in process of transferring onto the mri.The patient's finger injury was reported to have occurred on the bed's rail.As per the report provided, the patient got his ring finger stuck in the table rail as it moved to enter the tunnel at the beginning of the examination.The patient status is documented as distal phalanx fracture of the ring finger on the left hand.The photo depicts a simulation of a hand gripping the side of the table, with the index finger gripping the side.The reported injury meets the criteria for serious injury.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23754292
Report Number3003768277-2025-015613
Device Sequence Number13102800
Product Code LNH
UDI-Device Identifier00884838098343
UDI-Public(01)00884838098343
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA AMBITION S
Device Catalogue Number782108
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexMale
Patient Weight86 KG